# SDR REXA2024121701596

- Difficulty date: December 4, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180721
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INNER HANDLE ANGLE CRACKED   REMOVED CRACKED ANGLE. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE ANGLE PN 601R318072-1 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
